# SDR SIMA20180830002

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,312 hours, 31,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED MAIN DOOR DIFFICULT TO CLOSE AND LATCH. C/A-CLEANED & LUBRICATED MAIN DOOR FRAME ROLLERS IAW AMM 53-21-02. OPC GOOD AT THIS TIME.
